# SDR SWIA2020090452288

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL9.00 FROM APPROXIMATELY FS559.00+80 TO FS559.00+96 HAS MULTIPLE LOCATIONS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK AT LBL 9.00 FROM FS559.00+80 TO FS559.00+96, REF. CRJ 200 SRM.  ORIGINAL MATERIAL THICKNESS OF LOCATION T=0.110,? REF. STANDARD MANUAL, REMAINING THICKNESS AFTER BLENDED OUT IS 0.079? MATERIAL LOSS IS 0.031 MAXIMUM ALLOWABLE LOSS IS 0.020? FOUND TO OUT OF LIMITS, REF. CRJ 200 SRM. 101.  REMOVED & REPLACED SEAT TRACK AT LBL9 FROM FS 559.00+80 TO FS 559.00+96, REF. CRJ 200 AMM.
